Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Systems of difference equations with general homogeneous boundary conditions


Author: Stanley Osher
Journal: Trans. Amer. Math. Soc. 137 (1969), 177-201
MSC: Primary 39.20
MathSciNet review: 0237982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Heinz-Otto Kreiss, Difference approximations for the initial-boundary value problem for hyperbolic differential equations, Numerical Solutions of Nonlinear Differential Equations (Proc. Adv. Sympos., Madison, Wis., 1966) John Wiley & Sons, Inc., New York, 1966, pp. 141–166. MR 0214305 (35 #5156)
  • [2] Gilbert Strang, Wiener-Hopf difference equations, J. Math. Mech. 13 (1964), 85–96. MR 0160335 (28 #3548)
  • [3] Gilbert Strang, Implicit difference methods for initial-boundary value problems, J. Math. Anal. Appl. 16 (1966), 188–198. MR 0205496 (34 #5323)
  • [4] I. C. Gohberg and M. G. Kreĭn, Systems of integral equations on a half line with kernels depending on the difference of arguments, Amer. Math. Soc. Transl. (2) 14 (1960), 217–287. MR 0113114 (22 #3954)
  • [5] R. D. Richtmyer, The stability criterion of Godunov and Ryabenkiĭ for difference schemes, A.E.C. Research and Development Report NYO-1480-4, 1964.
  • [6] Peter D. Lax and Burton Wendroff, On the stability of difference schemes, Comm. Pure Appl. Math. 15 (1962), 363–371. MR 0154427 (27 #4375)
  • [7] Robert D. Richtmyer, Difference methods for initial-value problems, Interscience tracts in pure and applied mathematics. Iract 4, Interscience Publishers, Inc., New. York, 1957. MR 0093918 (20 #438)
  • [8] S. K. Godunov and V. S. Rjaben′kiĭ, Spectral criteria for the stability of boundary-value problems for non-selfadjoint difference equations, Uspehi Mat. Nauk 18 (1963), no. 3 (111), 3–14 (Russian). MR 0161052 (28 #4261)
  • [9] S. K. Godunov and V. S. Rjaben′kiĭ, Canonical forms of systems of linear ordinary difference equations with constant coefficients, Ž. Vyčisl. Mat. i Mat. Fiz. 3 (1963), 211–222 (Russian). MR 0155114 (27 #5054)
  • [10] -, Theory of difference schemes, an introduction, North-Holland, Amsterdam, 1964.
  • [11] N. Dunford and J. T. Schwartz, Linear operators, Part 1, Interscience, New York, 1958.
  • [12] S. J. Osher, Systems of difference equations with general homogeneous boundary conditions, Brookhaven National Laboratory Report, BNL 11246, 1967.
  • [13] -, Stability of mixed implicit difference schemes, Brookhaven National Laboratory Report, BNL 11784, 1967.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.20

Retrieve articles in all journals with MSC: 39.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0237982-4
PII: S 0002-9947(1969)0237982-4
Article copyright: © Copyright 1969 American Mathematical Society